Posted by: Emma | 2009-01-21

Feeling sad

Dear Cs

I take Remeron and Urbanol, but I still get days like today when I am feeling sad and down. I thought the meds would stabelize these mood swings? I know one cannot be happy all the time, but I want to get out of this depressive phase. Other days I feel just fine. I am confused about this. Any ideas?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Urbanol is NOT a treatment for Depression --- it is a benzo, a sedative tranquillizer, and it is not a mood stabolizer of note, either. Remeron is an antidepressant, one of many different varieties, some of which might suit you better. I wonder if you are being treated by a GP, and perhaps asking to see a psychiatrist for a fuller assessment and a discussion of treatment options would be useful

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.